Please use this identifier to cite or link to this item:
Title: Group divisible designs with two associate classes and λ 2 = 4
Authors: Uiyyasathian, C. 
Pabhapote, N. 
Keywords: Graph decomposition;Group divisible design
Issue Date: 2011
Publisher: Scopus
University of the Thai Chamber of Commerce
Source: C. Uiyyasathian, N. Pabhapote (2011) Group divisible designs with two associate classes and λ 2 = 4. International Journal of Pure and Applied Mathematics Vol.73 No.3, 289-298.
Journal: International Journal of Pure and Applied Mathematics 
Abstract: A group divisible design GDD(v = v 1 + v 2 + · · · + v g,g, k, λ 1, λ 2) is an ordered triple (V, G, B), where V is a vset of symbols, G is a partition of V into g sets of size v 1, v 2,⋯ v g, each set being called group, and B is a collection of ksubsets (called blocks) ofV, such that each pair of symbols from the same group occurs in exactly λ 1 blocks; and each pair of symbols from different groups occurs in exactly λ 2 blocks. Here, we focus on an existence problem of GDDs with two associate classes or when g = 2, and with blocks of size 3, when the required designs have two groups of unequal sizes and λ 2 = 4. We obtain the necessary conditions and prove that these conditions are sufficient.
Rights: This work is protected by copyright. Reproduction or distribution of the work in any format is prohibited without written permission of the copyright owner.
Appears in Collections:RSO: Journal Articles

Files in This Item:
File Description SizeFormat 
133.pdf153.82 kBAdobe PDFThumbnail
Show full item record Recommend this item

Page view(s)

checked on Jul 11, 2019

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.